# SDR AALA202401180559

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 34,436 hours, 14,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERIOR, EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP AT R1 DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPERATIONAL CHECK  GOOD.
